American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Fernando Pablos Romo. A new explicit expression of the Contou-Carrère symbol. Proc. Amer. Math. Soc. 135 (2007) 1977-1985. MR 2299469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard W. Carey and Joel D. Pincus. Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants. Trans. Amer. Math. Soc. 358 (2006) 509-551. MR 2177029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard P. Groenewegen. Bounds for computing the tame kernel. Math. Comp. 73 (2004) 1443-1458. MR 2047095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerzy Browkin, with an appendix by Karim Belabas and Herbert Gangl. Computing the tame kernel of quadratic imaginary fields. Math. Comp. 69 (2000) 1667-1683. MR 1681124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Janet E. Aisbett, Emilio Lluis-Puebla and Victor Snaith. On $K_\ast ({\bf Z}/n)$ and $K_\ast ({\bf F}_q[t]/(t^2))$. Memoirs of the AMS 57 (1985) MR 803974.
Book volume table of contents


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia